# SDR REXA2013061800971

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 13,216 hours, 8,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S EMERGENCY FLASHLIGHT DOES NOT BLINK.  DOES NOT TEST.    R & R FLASHLIGHT IAW AMM 25-61-00.
